# SDR WTAA970002

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Birdstrike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SMF - BIRD STRIKE AFTER TAKEOFF REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE, NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
